# SDR TWAA0000306

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950U
- Make and model: Doug DC-9-82
- Aircraft serial: 49230
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK FOUND CABIN FLOOR PANEL SUPPORT, STA 180, WITH CORROSION, RBL 10 TO 43.  REPLACED FLOOR PANEL SUPPORT PER SPM 6-70-01.
